# SDR SWAA2021102824755

- Difficulty date: September 29, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ECS EXHAUST O/B FLANGE HAS FRETTING EROSION.    INSTALLED A NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
